# SDR SWAA2018061122693

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAV FIRE DETECTOR SIREN DOES NOT SOUND ON DETECTION.  R&R SMOKE DETECTOR IAW AMM.
